# SDR ASAA2016082017755

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 18,191 hours, 5,354 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT SELECTION MISSING ON THE MCDU MENU PAGE AND NO SATCOM PAGES AVAILABLE.  ACFT GROUNDED.  ACCOMPLISHED SATCOM RESET PROCEDURE IAW QRH.  SATCOM OPS RESTORED NORMAL.
